Duality Principle and Special Osserman Manifolds

Vladica Andrejić

Publications de l'Institut Mathématique (2013)

  • Volume: 94(108), Issue: 114, page 197-204
  • ISSN: 0350-1302

How to cite


Vladica Andrejić. "Duality Principle and Special Osserman Manifolds." Publications de l'Institut Mathématique 94(108).114 (2013): 197-204. <http://eudml.org/doc/261378>.

author = {Vladica Andrejić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {114},
pages = {197-204},
publisher = {Matematički institut SANU},
title = {Duality Principle and Special Osserman Manifolds},
url = {http://eudml.org/doc/261378},
volume = {94(108)},
year = {2013},

AU - Vladica Andrejić
TI - Duality Principle and Special Osserman Manifolds
JO - Publications de l'Institut Mathématique
PY - 2013
PB - Matematički institut SANU
VL - 94(108)
IS - 114
SP - 197
EP - 204
LA - eng
UR - http://eudml.org/doc/261378
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.